# SDR SIMA20120531002

- Difficulty date: May 31, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 17,982 hours, 15,149 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4069, AFTER TAKEOFF, RECEIVED EICAS LG AIR/GND FAIL, E2 REV FAIL, E1-2 REV FAIL MESSAGE.  COMPLIED WITH AOM CHECKLIST AND DECLARED AN EMERGENCY AND CFR WERE CALLED.  LANDING SMOOTH, ON CENTERLINE AND NOT OVERWEIGHT.  AS ACFT SLOWED DOWN, IT BECAME UNRESPONSIVE AND SWERVED RIGHT.  BRAKES WERE NOT WORKING.  ACFT DRIFTED ONTO A GRASSY AREA AND CAPTAIN HAD TO PULL EMERGENCY PARK BRAKE TO STOP.  CREW SMELLED SMOKE, BUT CFR DID NOT DETECT FIRE.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT HAND MLG MAIN DOOR ASSEMBLY IAW AMM 32-10-06. REMOVED AND REPLACED LT MLG AUXILIARY DOOR IAW AMM 32-10-07. COMPLIED WITH  EXTENSION CHECK OF LT LANDING GEAR IAW AMM 32-30-00. AIRCRAFT RETUTNED TO SERVICE.
